# SDR 95ZZZW85

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H146
- Condition: Dirty
- Location: Nlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOOR LIGHT DOES NO ILLUMINATE DURING GEAR EXTENSION (ON S/O PANEL).  CLEANED AND LUBED NOSE GEAR DOOR SWITCH PLUNGERS LIGHTS AND SWITCHES, OPS CKS GOOD.
